# SDR YENA2025031700260

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N973JT
- Make and model: Airbus A321-231
- Aircraft serial: 08581
- Aircraft time: 22,205 hours, 7,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#369, BOS-FLL. 'TAKE OFF CLIMB OUT MOD DIRTY SOCK FWD ONLY DISSIPATED.  DESCENT MODERATE BURNT / MELTED CRAYON AT IDLE 4000 TO 3000 1 PACK ISOLATION HELPED STRONG UNTIL THEN LEVEL MOD/BURNING EYES SYMPTOMS; LEAK FOUND AT PTU. REMOVED AND REPLACED PTU. REF L/P 4242522-1 (C/W INFO NOTICE 2017-T015 SECTION B.2 IDENTIFIED ODOR TO BE TYPE 7 DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-710-088-A NO ODOR NOTED AFTER DECONTAMINATION ) C/W INFO-NOTICE 2017-T015 SECTION B2. IDENTIFIED ODOR TO BE TYPE 7. COMPLIED WITH ECS DECON LVL A PER TSM 05-50-00-710-080-A NO ODOR NOTED AFTER ECS DECON. A/C OK FOR SVC.'
